# SDR DJSA20150506001

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 18,715 hours, 15,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: RO01554X262A50D7
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE WARNING AUDIBLE TONE ENGAGES WITH NO ANNUNCIATOR LIGHT VERIFYING FIRE.  FOUND BLEED AIR LEAK AT RT FUEL HEATER IN PYLON.  RE-PACKED AFT FUEL HEATER WIGGINS FITTING.
